MAUDE Adverse Event Report: MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM); VIVISTIM SYSTEM

MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM); VIVISTIM SYSTEM
Model Number 1001
Medical Device Problem Codes Device-Device Incompatibility (2919); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Loss of consciousness (2418); Electric Shock (2554)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted on (b)(6) 2025.During the third occupational therapy session, which reportedly involved the combined use of external electrical stimulation at increased settings and the vivistim system, the patient experienced a loss of consciousness and was transported to the emergency department.The patient reported experiencing an intense electrical sensation originating in the thumb during the combined therapy.
 
Additional Manufacturer Narrative
This mdr is being submitted based on discussions with the fda during an onsite inspection.Device log files were obtained and reviewed for the period of 12/03/2025 through 03/20/2026, including the date of the reported event.Analysis of the ipg log files indicated that the patient participated in multiple in-clinic therapy sessions as well as at-home therapy sessions initiated using the magnet.The log data confirm that the ipg was programmed within the manufacturer's recommended settings and functioned as intended before, during, and after the event.Following the event, the patient has continued use of the vivistim system in both in-clinic and at-home settings without the use of external electrical stimulation and without recurrence of similar adverse events.At the time of the event, external electrodes were reportedly placed at the base of the thumb.No device malfunction was identified in the log files or otherwise reported to the company.Based on the available information, vns therapy is unlikely to have caused the loss of consciousness given the low stimulation settings and short stimulation duration.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM SYSTEM
Manufacturer (Section D)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key24811055
Report Number3012309950-2026-00016
Device Sequence Number9944486
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age49 YR
Patient SexMale